JournalszaaVol. 2, No. 3pp. 265–271

Taylor’s Expansion in a Distribution Algebra

  • Lothar Berg

    Universität Rostock, Germany
Taylor’s Expansion in a Distribution Algebra cover

Abstract

For a certain distribution algebra it is shown that every element of the algebra possesses a value and is representable by its Taylor’s expansion. Moreover there is investigated the structure of the subalgebra of values.

Cite this article

Lothar Berg, Taylor’s Expansion in a Distribution Algebra. Z. Anal. Anwend. 2 (1983), no. 3, pp. 265–271

DOI 10.4171/ZAA/63